Results 1 to 2 of 2

Thread: Heart-med-od

  1. #1
    Senior Member Stormycoon's Avatar
    Join Date
    Feb 2006
    Location
    B-vILLE Oregon
    Posts
    482

    Heart-med-od

    i'M NOT ADVOCATING OD'ING JUST QUESTIONING THE USE OF MORPHINE,SLEEPING AIDS.. HAD TO RECENTLY PRESCRIBE 15 MG MORPHINE FOR RECENT ONSET OF INTENSE BURN PAIN AFTER 7 YEARS GOOD PAIN MANAGMENT W/ TRAMADOL.. HAVE HIGH TOLERANCE FOR OPIATES, SO FOUND EVEN 15 MG WASN'T REALLY STRONG ENOUGH PLUS TAKING ULTRAM SO LONG IT HAS A LOW DOSE OF OPIATE IN IT EVEN THOUGH CONSIDERED NON-NARCOTIC.. I NOTICED AFTER TAKING THE MORPHINE MY HEART WOULD FEEL STRANGE AND BEAT ODDLY.. SOMETIMES I TAKE AN OTC SLEEP AID.. IS MIXING THESE WILL CAUSE HEART EFFECTS.. CAN TOO MUCH AT ONCE OR COMBINED KILL ME OR TRIGGER HEART ATTACK??!!
    I am not your rolling wheels
    I am the highway
    I am not your carpet ride
    I am the sky
    I am not your blowing wind
    I am the lightning
    I am not your autumn moon
    I am the night, the night..

  2. #2
    If you are having heart palpitations for what ever reason, you should consider seeking medical evaluation no matter what. I would suggest getting it checked out.

Similar Threads

  1. Marrow - heart valve transplants 3 yrs, whole heart 10
    By Bhaskar in forum Health & Science News
    Replies: 0
    Last Post: 04-06-2007, 03:08 AM
  2. Replies: 0
    Last Post: 03-30-2007, 09:04 AM
  3. Replies: 0
    Last Post: 05-06-2003, 06:58 AM
  4. Replies: 1
    Last Post: 09-04-2002, 05:44 PM
  5. Replies: 1
    Last Post: 01-02-2002, 12:28 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •